Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Some basic hypergeometric orthogonal polynomials that generalize Jacobi polynomials

About this Title

Richard Askey and James Wilson

Publication: Memoirs of the American Mathematical Society
Publication Year: 1985; Volume 54, Number 319
ISBNs: 978-0-8218-2321-7 (print); 978-1-4704-0732-2 (online)
MathSciNet review: 783216
MSC: Primary 05A30; Secondary 33A65

View full volume PDF

View other years and numbers:

Table of Contents


  • 1. Introduction
  • 2. The orthogonality relation
  • 3. A quadratic transformation
  • 4. Some interesting special cases
  • 5. Divided difference operators
  • 6. Connection coefficients
  • 7. Zeros and inequalitites
  • 8. Remarks
  • Appendix. The classical hypergeometric orthogonal polynomials